# SDR SWAA2020081809289

- Difficulty date: August 10, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N7716A
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 48,791 hours, 24,208 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Condition: Corroded
- Location: R2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GIRT BAR RETAINER,  FOR R-2 DOOR,  REMOVED FROM FLOORBEAM AT BS 986.5,  DUE TO CORROSION.   REMOVED AND REINSTALLED AFT R-2 DOOR GIRT BAR RETAINER AS PER B737-700 AMM 25-66-02-000-801 AND 25-66-02-400-801.
